Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking Trika for anxiety, nausea, restlessness. Want to quit Trika. Got withdrawal symptoms like depression. Will smoking interfere with Trika?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Question
I am 26 Male from India taking Trika plus 0.5 from last 1 year as advised by my doctor for anxiety symptoms like nausea and restlessness which is even till date continuing.Now,i want to quit Trika Plus 0.5 as i feel i am addicted to it and want to live a normal life,i tried but the withdrawal symptoms(like extreme depression,suicidal thoughts,etc ) are not letting me do that.
Please help me out as doctor says that i have to continue taking Trika for long.Also recently i have started smoking,will it interfere with Trika plus or anxiety? Is this drug harmful if taken for long?
Posted Tue, 10 Jul 2012 in Mental Health
 
 
Answered by Dr. Chandra Shekhar Sharma 45 minutes later
Hi,

Welcome to XXXXXXX

As you are addicted to Trika plus, should not stop it suddenly.

You should not start smoking, as smoking can interact with it and you will become addicted to smoking also.

You may require to take it long.

You can leave it by slowly decreasing dose, with strong will power only, and that too, under supervision of your psychiatrist.

Generally it is not harmful, when taken for long duration.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Follow-up: Taking Trika for anxiety, nausea, restlessness. Want to quit Trika. Got withdrawal symptoms like depression. Will smoking interfere with Trika? 18 minutes later
Hi Dr XXXXXXX
First of all thank you for replying.
I am suffering from continuous vomiting, pukish feeling with restlessness from last 3 yrs.Also i have bad breath from last 10 yrs.i feel my digestive system is not working correctly.Is this due to anxiety only or there can be any other stomach or liver problem?
In your reply you told me that i may require to take it long.So, for how long do i need to rely on Trika Plus? Also will Trika be replaced by some other Drug later ? Will i be able to live a normal life again?
 
 
Answered by Dr. Chandra Shekhar Sharma 1 hour later
Hi XXXXXXX

Welcome again,

As you are suffering with nausea and vomiting for last 3 years, you require examination by a Physician/Gastroenterologist and investigations on the basis of examination.

Bad breath is generally due to Gingivitis. You please get your gums examined by a Dentist.

Please get Blood Sugar (F&PP), SGOT & PT, S.Bilirubin and routine Stool tests done. If reports are abnormal, consult your physician or upload for further advice.

With consultation to your Physician, mean while you can take, T.Unienzyme twice daily just after lunch ad dinner, T.Domeperidone thrice daily, Gelucil-MPS 2tsf 4 times daily and T.Supradyn one daily for nausea and vomiting.

For how long you will require to take Trika-plus, depends upon your will power.

You may require to change it, if it fails to work.

Be optimistic, develop your will power. I hope that you will be able to live normal life again.

Please eat food when you feel hungry, it it slowly, avoid food XXXXXXX in fats, eat some fruits daily, go for evening walk after dinner and do some exercises regularly.

If you have further query, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor